# SDR VNAA202203219991

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB SB 670BA-25-112-REQ-GENERAL. CORROSION ON STGR 27 BTE FS310 TO FS319 AT E/E COMPARTMENT.                                                                  CORRECTIVE ACTION: -25-112-REQ-GENERAL. CORROSION ON STGR 27 BTE FS310 TO FS319 AT E/E COMPARTMENTWAS REPLACED PERR REO 670-53-21-2248 REV IR.
